Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 204, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 26, 2012, 4:23 PM EDT for Cumberland County, Juniata County, Perry County, Pennsylvania. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2012, 4:23 PM EDT (20:23 UTC)
- Expired
- Aug 26, 2012, 5:30 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 85 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 4:27 PM EDT | TSTM WND DMG | Greason, PA | TREES DOWN ON GREASON RD BTWN NEWVILLE AND CARLISLE |
| Aug 26, 4:35 PM EDT | TSTM WND DMG | Colonel Denning State P, PA | TREES DOWN ON RT 233 NEAR BORDER WITH PERRY COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
883 WUUS51 KCTP 262023 SVRCTP PAC041-067-099-262130- /O.NEW.KCTP.SV.W.0204.120826T2023Z-120826T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 423 PM EDT SUN AUG 26 2012 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA... CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA... PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 530 PM EDT * AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR WALNUT BOTTOM...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IN THE WARNING INCLUDE... CARLISLE... BLOSERVILLE AND CARLISLE SPRINGS... COLONEL DENNING STATE PARK... SHERMANSDALE... LOYSVILLE... NEW BLOOMFIELD AND HONEY GROVE... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 211 AND 226...I-81 BETWEEN MILE MARKERS 35 AND 49. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 322/22. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE INCH OR LARGER. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4046 7763 4061 7699 4007 7722 4007 7737 TIME...MOT...LOC 2023Z 180DEG 20KT 4015 7730 $$ FORECASTER: STEINBUGL
2 follow-up statements
142 WWUS51 KCTP 262113 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 513 PM EDT SUN AUG 26 2012 PAC041-262122- /O.CAN.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/ CUMBERLAND PA- 513 PM EDT SUN AUG 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739 TIME...MOT...LOC 2112Z 180DEG 20KT 4042 7730 $$ PAC067-099-262130- /O.CON.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/ JUNIATA PA-PERRY PA- 513 PM EDT SUN AUG 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR PERRY AND JUNIATA COUNTIES... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOYSVILLE...OR 15 MILES NORTH OF CARLISLE...MOVING NORTH AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE... NEWPORT... ICKESBURG... MILLERSTOWN... THIS WILL IMPACT ROUTE 322/22. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN CUMBERLAND COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM WINDOWS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739 TIME...MOT...LOC 2112Z 180DEG 20KT 4042 7730 $$ FORECASTER: STEINBUGL
550 WWUS51 KCTP 262123 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 523 PM EDT SUN AUG 26 2012 PAC067-099-262134- /O.EXP.KCTP.SV.W.0204.000000T0000Z-120826T2130Z/ JUNIATA PA-PERRY PA- 523 PM EDT SUN AUG 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR PERRY AND JUNIATA COUNTIES WILL EXPIRE AT 530 PM EDT... THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4051 7743 4061 7699 4030 7712 4031 7739 TIME...MOT...LOC 2124Z 180DEG 20KT 4049 7730 $$ FORECASTER: STEINBUGL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:54 PM EDT, 29 minutes earlier.
Area forecast discussion, Aug 26, 3:54 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 354 PM EDT SUN AUG 26 2012 .SYNOPSIS... AN UPPER LOW OVER VIRGINIA WILL SLOWLY LIFT NORTHEAST ACROSS THE DELMARVA THROUGH MONDAY NIGHT. MEANWHILE...AN UPPER LEVEL TROUGH WILL ROTATE THROUGH THE GREAT LAKES AND DRIVE AN ASSOCIATED COLD FRONT ACROSS THE REGION BY EARLY TUESDAY. HIGH PRESSURE WILL SHIFT SOUTHEAST FROM THE UPPER MIDWEST INTO PENNSYLVANIA FOR THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 1730 UTC REGIONAL RADAR SHOWS NMRS BANDS/CLUSTERS OF TSTMS OVR THE CHESAPEAKE BAY/DELMARVA REGIONS MOVG N-NWWD ACRS NRN MD INTO THE SRN TIER OF S-CENTRAL PA...SOUTH OF THE PA TURNPIKE. THE CONVECTION IS ASSOC WITH COMPACT UPPER VORT MAX DRIFTING NEWD OVR NRN VA. CLOUDS BREAKS EVIDENT VIA VIS SATL COMBINED WITH LG SCALE FORCING AHEAD OF THE UPPER LEVEL CYC CIRC HAS ALLOWED FOR RAPID TSTM DEVELOPMENT S OF PA WITHIN NARROW AXIS OF ML CAPES BTWN 500-1000 JKG-1. INSTABILITY DECREASES WITH NRN EXTENT WITH THE BEST CAPES NEAR THE MASON DIXON LINE. THE SHEAR ENVIRONMENT WILL BE AT LEAST MARGINALLY FAVORABLE FOR FOR LOW-TOPPED ROTATING STORMS CROSSING THE MD/PA BORDER THRU THE EVE. ANOTHER CONCERN IS THE LOCALIZED FF THREAT ASSOC WITH TRAINING STORMS AS THEY CURL N-NWWD TO THE EAST OF THE UPPER LEVEL CIRC. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTH-CENTRAL PENNSYLVANIA THROUGH 10 PM THIS EVENING...AND WE HAVE ALREADY ISSUED A FLASH FLOOD ADVISORY FOR THE AREA AROUND SOUTH MOUNTAIN. EXPECT TO SEE ADDITIONAL FF ADVISORIES/WARNINGS BEFORE THE EVENING IS THROUGH IF THE SHRA/TSRA CONTINUE TO TRAIN OVER SOUTH-CENTRAL PA. THE MID-UPPER LOW SPINNING OVR NRN VA WILL LIFT SLOWLY NEWD TOWARD CHESAPEAKE BAY BY THE END OF THE PERIOD. THE LATEST MDL DATA SHOWS THE BEST H85 MSTR FLUX CONVERGENCE OVR THE S-CENTRAL MTNS THRU THE AFTN/EVE BEFORE SHIFTING EWD INTO ERN PA LATER TNT INTO EARLY MONDAY. EXPECT SCT-BKN CLOUD COVER TO FILL-IN AND LOWER OVERNIGHT GIVEN DIURNAL COOLING AND MOIST SELY UPSLOPE FLOW...WHICH SHOULD KEEP MIN TEMPS ABV GUID BLEND. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... PESKY MID-UPPER LVL CIRCULATION IN THE MID-ATLC STATES WILL BE LIFTING NEWD FM THE DELMARVA AT THE START OF THE PD. THIS FEATURE WILL BE ABSORBED INTO LARGE SCALE TROUGH FCST TO SHIFT SEWD FROM THE GREAT LAKES INTO THE NORTHEAST. WEAK RIDGING BTWN THE DEPARTING/WEAKENING UPPER LEVEL CIRCULATION AND APPROACHING LW TROUGH SHOULD BRING DRIER AND WARMER WX TO CENTRAL PA BY THE AFTN...WITH ANY SHOWER ACTIVITY ENDING EARLY IN THE DAY ACROSS THE EASTERN COUNTIES. HOWEVER MAIN QUESTION IS HOW FAST THE LOW CLOUDS WILL ERODE. WITH THE LLVL FLOW GRADUALLY VEERING MORE THE WSW...ANTICIPATE A SLOW IMPROVEMENT WITH PEAKS OF SUN LKLY BY THE AFTN. FOCUS FOR CONVECTION WILL SHIFT TO ELONGATED SFC COLD FRONT ASSOC WITH THE LG SCALE TROF DIGGING INTO THE NE STATES. BEST CHC FOR LATE AFTN TSTM WILL BE OVER THE NW MTNS WITH POPS INCREASING INTO THE CENTRAL ZONES MON NGT. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE COLD FRONT WILL PASS TO OUR SOUTH AND EAST LATE MONDAY NIGHT OR EARLY TUESDAY...TAKING ANY LINGERING SHRA/TSRA WITH IT. SFC HIGH PRESSURE SHOULD PROVIDE DRY WEATHER AND SEASONABLE TEMPS FOR WED AND THURS. A BUILDING RIDGE OF UPPER LEVEL HIGH PRESSURE WILL BEGIN TO WARM THINGS UP BY FRIDAY. 12Z GEFS PUSHES 850MB TEMPS TO +1 SD BY FRI AND KEEPS THEM THERE INTO NEXT WEEKEND. AN ADDITIONAL CONCERN HEADING INTO NEXT WEEKEND IS THE REMNANTS OF ISAAC. THE 12Z GEFS AND OPERATIONAL GFS BOTH TAKE WHAT IS LEFT OF ISAAC AND CURL IT UP AND OVER THE BUILDING UPPER LEVEL RIDGE NEXT WEEKEND....WHICH COULD TURN OUR WEATHER UNSETTLED. THE 12Z OPERATIONAL ECMWF BRINGS THE REMNANTS OF ISAAC NORTHWARD FROM THE GULF OF MEX INTO THE OHIO VALLEY BY THIS WEEKEND...WHERE IT MEANDERS INTO EARLY NEXT WEEK BEFORE BEING EJECTED EASTWARD BY A DIGGING UPPER LEVEL TROUGH. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... GRADUAL IMPROVEMENT/BINOVC CONTINUES ACRS CNTRL PA TERMINALS WITH MVFR TO VFR CLOUD BASES GENERALLY BTWN 2-4KFT AGL. THIS TREND WILL CONTINUE INTO THE MID-LATE AFTN AS THE BLYR CONTINUES TO MIX...BUT EXPECT DIURNAL COOLING/INCREASING STABILITY TO ALLOW CIGS TO LOWER AND FILL BACK IN OVERNIGHT. TSTM DEVELOPMENT HAS INCREASED RAPIDLY SOUTH OF THE MASON-DIXON LINE...WITH CLUSTERS/BANDS LIFTING N-NWWD FROM NRN MD/VA INTO S-CENTRAL PA. THE HIGHEST PROB OF SHOWERS/ISOLD TSTM WILL EXIST ACRS THE SRN AIRFIELDS. HOWEVER CONFIDENCE/TIMING ARE STILL UNCERTAIN AND THUS WILL CONTINUE TO MENTION VCSH IN THE SRN TERMINALS. OUTLOOK... MON...AM LOW CIGS -SHRA EAST BCMG MVFR/VFR BY AFTN. PM SHRA/TSRA NW. MON NGT-TUE...CFRONT PASSAGE. SHRA/TSRA POSS. WED- THU...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ035-036- 056-057-059-063>066. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL/EVANEGO SHORT TERM...STEINBUGL LONG TERM...EVANEGO AVIATION...STEINBUGL
Hazardous weather outlook, Aug 26, 3:19 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN AUG 26 2012 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-058-271930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 319 PM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ035-036-056-057-059-063>066-271930- FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 319 PM EDT SUN AUG 26 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 26, 2:51 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT SUN AUG 26 2012
PAZ026-028-036-056-261915-
FRANKLIN PA-HUNTINGDON PA-JUNIATA PA-PERRY PA-
251 PM EDT SUN AUG 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
SOUTHEASTERN HUNTINGDON...SOUTHWESTERN JUNIATA AND SOUTHWESTERN PERRY
COUNTIES...
AT 250 PM EDT...A STRONG THUNDERSTORM WAS NEAR UPPER STRASBURG...
MOVING NORTH AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT AMBERSON VALLEY AND
DOYLESBURG.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187
AND 201.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
LAT...LON 3996 7782 4033 7790 4036 7760 4019 7760
4019 7761 4020 7761 4018 7762 4015 7761
4015 7759 3997 7758
FORECASTER: STEINBUGLSpecial weather statement, Aug 26, 4:03 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 403 PM EDT SUN AUG 26 2012 PAZ028-056-063-064-262100- ADAMS PA-CUMBERLAND PA-JUNIATA PA-PERRY PA- 403 PM EDT SUN AUG 26 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHWESTERN ADAMS...SOUTH CENTRAL JUNIATA AND WESTERN CUMBERLAND COUNTIES... AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE GROVE FURNACE... MOVING NORTH AT 25 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT WALNUT BOTTOM... NEWVILLE...COLONEL DENNING STATE PARK...BLAIN AND KISTLER. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 207 AND 221...I-81 BETWEEN MILE MARKERS 28 AND 44. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 4045 7760 4049 7727 3995 7721 3992 7745 FORECASTER: STEINBUGL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:01 PM EDT | Tornado Warning | CTP | Franklin, Fulton | 29 min |
| Aug 26, 2:30 PM EDT | Tornado Warning | CTP | Franklin, Huntingdon | 17 min |
| Aug 26, 2:51 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
| Aug 26, 3:19 PM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 3 more | 4 hr |
| Aug 26, 3:36 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin | 3 hr |
| Aug 26, 3:46 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Aug 26, 4:03 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 57 min |
| Aug 26, 4:21 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin, Perry | 3 hr |
| Aug 26, 4:47 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 43 min |
| Aug 26, 5:22 PM EDT | Special Weather Statement | CTP | Centre, Clinton | 38 min |
| Aug 26, 5:29 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 31 min |
| Aug 26, 5:42 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 33 min |
| Aug 26, 6:17 PM EDT | Special Weather Statement | CTP | Lycoming | 73 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.